# SDR 2001UALA00322

- Difficulty date: March 27, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 41,146 hours, 21,768 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LINK SUPPORT CHANNEL AT STA 520 RBL 24.75 IS CRACKED AT THE UPPER OUTBOARD FASTENER HOLE.  REPAIRED THE LINK SUPPORT.  MAJOR REPAIR ACCOMPLISHED.
